# SDR CALA2025090308425

- Difficulty date: August 31, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N47360
- Make and model: Boeing 737-8
- Aircraft serial: 68827
- Aircraft time: 2,361 hours, 766 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD MCD SLIDE PRESSURES INDICATE LOW PERFORMED ESCAPE SLIDE PACK INFLATION CYLINDER CHECK IAW AMM TASK 25-66-01-200-801. FOUND MEASUREMENTS WITHIN THE ALLOWABLE RANGE ACCORDING TO THE SURROUNDING OAT.  CREW MEMBERS WERE BRIEFED ON THE TOPIC.
